# SDR DALA2018112646790

- Difficulty date: November 23, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 71,464 hours, 53,507 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Haze
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FIRST FLIGHT OF DAY AFTER APU START, PACK WENT FULL HOT AND AFT PORTION OF THE CABIN FILLED WITH HEAVY HAZE. C/W NO GO ODI 2172. MCC NOTIFIED. R/R WATER SEPARATOR BAGS IAW MD88 AMM 21-20. FOUND NOTHING ABNORMAL. INSPECTED TAIL SECTION OF PNEUMATIC DUCTS . SUSPECTED CREW OVERTEMPED PNEUMATIC SYSTEM. (899852) RAN BOTH ENGINES WITH PAX ON HIGH WITH NO DISCREPS FOUND. (LP5058600)
